This is what I found on utdol.com, a medical database which I have access too: Closely monitor patients for clinical worsening, suicidality, or unusual changes in behavior, particularly during the initial 1-2 months of therapy or during periods of dosage adjustments (increases or decreases);
I know this isn't a real answer to your question, but I think the first month when the meds kick in there can and will be changes in someone's physiology. Things will change inside his body and brain, so it is possible that the first month can be the worst. I am not sure however, maybe someone else here can provide you with an answer.
Take care Kew!
A small update, the website states it may take up to 3 weeks to kick in, though visible result can vary from 1 to 12 weeks after start of the treatment.
Acceptance is the key
The World is but a reflection. Smile, and it will smile back.Try to keep smiling! :)
Post Edited (enWayen) : 11/12/2008 6:14:47 AM (GMT-7)